# SDR UPS01435733

- Difficulty date: April 8, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 BULK CARGO COMPT - FLOOR PANEL SUPPORT LOWER SURFACE FOUND CORROSION AT FS LBL 30 AS MARKED.  FLOOR PANEL SUPPORT REPAIRED AT BULK CARGO COMPT FX 1920- FS 1926 LBL 30 AS PER SRM 53-10-07 FIG 20.
